# SDR DALA2024072207313

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB MEMBRANE STA Y=185-Y=200. SUMMARY OF NRC 00827: CORROSION LEVEL 2. WEB MEMBRANE STA Y=185-Y=200 WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2 REP 2. (LP #0456066)
